# SDR AALA20161108012

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 4,409 hours, 1,651 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 7960501
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  FUEL ODOR IN COCKPIT AND BOTH CABINS.  REMOVED AND REPLACED FUEL DISTRIBUTION FILTER VALVE IAW AMM 73-13-43.  OPERATIONAL CHECK GOOD.
